# SDR USAAD99188

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824US
- Make and model: Doug DC-9-82
- Aircraft serial: 49143
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29984213
- Condition: Won'T Test
- Location: Tail
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - THE TAILCONE EMERGENCY EVACUATION SLIDE FAILED TO AUTO DEPLOY, MANUAL DEPLOYMENT NORMAL.  MAINTENANCE REPLACED THE TAILCONE EMERGENCY EVACUATION SLIDE.  (M)
